Paracare (Paracetamol) 500mg Tablets

Paracare (Paracetamol) 500mg Tablets

Active Ingredient

Paracetamol 500mg.

Product Description

Paracare provides effective pain relief and reduces fever. Use Paracare for the relief of pain and discomforrt from the following: cold and flu symptoms, headaches, dental pain, menstrual pain, rheumatic pain and muscular pain. Paracare can be used by breast feeding mothers and asthmatics and those sensitive to aspirin and NSAIDs. It can also be used by people with stomach ulcers.

Dosage

Adults: Take 1 to 2 tablets with water every 4 to 6 hours. Up to a maximum of 4 doses in any 24 hours.

Children 6 to 12 years: Take 1/2 to 1 tablet with water every 4 to 6 hours. Up to a maximum of 4 doses in any 24 hours.

Warnings and Cautions

Manufactured and distributed by PSM Healthcare Ltd t/a HMG Auckland, New Zealand.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Paracare Paracetamol 500mg (100 tablets) x 1

NZD $ 8.97

Paracare Paracetamol 500mg (20 tablets) x 1

NZD $ 2.99

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand